| Catalog Number |
306547 |
| Medical Device Problem Code |
Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/15/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.B3.Date of event unknow.The date received by manufacturer has been used for this field.
Event or Problem Description
It is reported pump compatibility issues.Event description: when using these saline flushes, the pumps will continuously beep occluded.Outcome: infusion interruptions, need to replace saline.
Additional Manufacturer Narrative
Pr (b)(6) follow up for device evaluation.It was reported that, when using these saline flushes, infusion pumps continuously alarm with an occlusion alert.To support the investigation, four hundred twenty samples in sealed blister packaging were received for evaluation by the quality team.Fifty samples were randomly selected for testing.Visual inspection did not identify any defects or imperfections.Each selected sample was then evaluated for sustaining force, defined as the force applied to the plunger rod during downward travel while expelling the saline solution, and all results met specification requirements.A device history record review was completed for material number 306547, lot 5262073.The review did not identify any quality issues during production of this lot that could have contributed to the reported condition.No related quality notifications were identified.All manufacturing processes and final inspections were performed in accordance with established specifications and acceptance criteria.Based on the investigation and the returned sample evaluation, the customer reported symptom could not be confirmed.